# SDR 2001UALA00451

- Difficulty date: April 6, 2001
- Submitted: May 16, 2001
- Operation: Air carrier
- Aircraft: N7457U
- Make and model: Boeing 727222
- Aircraft serial: 21911
- Aircraft time: 59,987 hours, 34,476 cycles
- Engine: Pwa JT8D15
- System (JASC): 3454 · Visual Omnirange (VOR) System
- Part: Receiver
- Condition: Failed
- Location: Vor System
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT DIVERTED TO STL DUE TO NAVIGATION SYSTEM FAILURE IN ROUTE. STATIC WICKS AND NAV RECEIVER FAILED.  FOUND TWO BAD STATIC DISCHARGE WICKS AND NR 1 VOR RECEIVER TO BE WEAK.  REPLACED STATIC WICKS AND NR 1 VOR RECEIVER. SYSTEM CHECKS NORMAL PER MAINTENANCE MANUAL.
